... find (I should have looked it up first damn it!). Joint pain, rash, vomited early on, and it's moving aroung the body. So far doctor says just watch tonight and see him in morning. My question is "did anyone you know with these severe reactions fully recover and if so in what time frame? My daughters scared and so are we. Anyone?
Here's what I found:
Solodyn is a tetracycline class antibiotic medicine that contains minocycline. It fights bacteria in the body. Solodyn is only for the treatment of pimples and red bumps (non-nodular inflammatory lesions) that happen with moderate to severe acne in patients 12 years and older. It does not demonstrate... & so on. Just type it in the search line above for more info.
This is very scary to hear! My 17 y/o son took only one dose (55 mg) and the next day he had heart palpitations, fever, joint and muscle pain in his shoulders and radiating left arm numbness. I found out that the half life of Solodyn is 15 hrs. and is processed through the liver. Unfortunately, it's hard to speed that process. Your poor daughter probably has higher levels built up in her system, so it's hard to know how long it will take to clear. I could let you know how long it takes for my son to feel normal again with no symptoms (with just one pill). So sorry for her... this drug should be banned! Did you let your dermatologist know? We are going to for sure!! is your daughter extra sensitive to medications in general? These doctors need to ask more specific questions before giving these kinds of drugs! So upsetting!!!
- Solodyn Information for Consumers
- Solodyn Information for Healthcare Professionals (includes dosage details)
- Side Effects of Solodyn (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2011 • 3 answers
Posted 9 Jul 2011 • 1 answer
Posted 12 Feb 2013 • 2 answers
Posted 23 Apr 2013 • 1 answer
Posted 17 Jan 2014 • 1 answer